EconPapers    
Economics at your fingertips  
 

Lyapunov‐Type Inequality for a Class of Discrete Systems with Antiperiodic Boundary Conditions

Xin-Ge Liu and Mei-Lan Tang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: A class of higher‐order 3‐dimensional discrete systems with antiperiodic boundary conditions is investigated. Based on the existence of the positive solution of linear homogeneous system, several new Lyapunov‐type inequalities are established.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/494593

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:494593

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:494593